National Taiwan Ocean University Institutional Repository:Item 987654321/50665
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28611/40652
Visitors : 759401      Online Users : 44
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item:

Title: A parabolic equation for wave propagation over porous structures
Authors: Tai-Wen Hsu
Jen-Yi Chang
Yuan-Jyh Lan
Jian-Wu Lai
Shan-Hwei Ou
Contributors: 國立臺灣海洋大學:河海工程學系
Keywords: Parabolic approximation
Mild-slope equation
Porous structures
Date: 2008-12
Issue Date: 2018-10-19T08:44:00Z
Publisher: Coastal Engineering
Abstract: Abstract: A parabolic wave model was developed to simulate wave transformation over porous structures in the surf zone including wave-breaking and energy dissipation. This model is verified through experimental data for waves passing over a submerged permeable structure with porosities. The numerical results have shown good agreement with the results of laboratory experiments. The model is also applied to the real case of waves propagating over a porous submerged breakwater on a complicated bathymetry.
Relation: 55(12) pp.1148-1158
Appears in Collections:[Department of Harbor and River Engineering] Periodical Articles

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback